MAUDE Adverse Event Report: TITAN SPINE ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332406
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with preoperative diag nosis for l5/s stenosis.Procedure performed was tlif.Level at which the implant performed was l5/s.It was reported that after inserting the cage, the inserter was tried to remove, but it was difficult to remove as the inner shaft was hard to rotate, so the cage was removed.After the cage was removed from the inserter and when it was tried to install again to the inserter, it could be installed without any problems.So a new cage was opened, installed to the inserter again, and inserted.After insertion, it was the same, the rotation of inner shaft was hard but it could be removed somehow, so the cage was implanted as it is.The intervertebral space was narrow.
 
Additional Manufacturer Narrative
H3: product analysis of part # 84332406 ; lot # tm0129913 visual and optical inspection did not reveal any damage to the spacer.Functional inspection confirmed the spacer was able to attach and thread onto the inserter and inserter shaft.No fault found.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21500944
Report Number3006340236-2025-00015
Device Sequence Number14578152
Product Code MAX
UDI-Device Identifier00763000202859
UDI-Public00763000202859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332406
Device Catalogue Number84332406
Device Lot NumberTM0129913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date03/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown